# SDR CALA2019042900660

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 67,201 hours, 27,489 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Condition: Failed
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/CTL SLATS LOCKED AIR RETURN, LOCKING LOG REPLACED SFCC2 UNLOCKED SLATS AND RESET WTB (WING TIP BRAKE) MSG REF AMM 27-80-00-869-004-A. PFMD OPS CK OF SLAT SYS. OPS GOOD REF 27-84-00-710-001-A...UPON TS OF SLAT/FLAP SYS FOUND SFCC #2 HOT TO THE TOUCH WHEN RMVD FOUND EXCESSIVE AMOUNT OF DUST IN VENTILATION PORTS,CLEANED DUST. AND INSTLD NEW SFCC REF AMM COMPUTER, SLAT   OFF 31-2750-9-0001 2178 ON 31-2750-9-0001 3915 27-51-34-400-001-A AND SYS TESTS/BITE GOOD. STILL RQRS FLAP PORTION OF TEST AMM 27-51-00-740-002-A AND LLAND CAT 3 CAPABILITY TEST REF AMM 22-97-00-710-001-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1248560  SN OFF 2178 PERFORMED BITE TEST OF THE SLAT AND FLAP CONTROL COMPUTERS FLAP SYSTEM. PER AMM 27-51-00-740-002-A. FOUND SFCC-1 FLAP SFCC TEST HAS A FAULT. CONFIRMED SFCC-1 SLAT/FLAP CONTROL COMPUTER FAULT. SFCC-2 FLAP SFCC TEST NO FAULTS. NEED TO REPLACE SFCC-1 COMPUTER. IT BACK AND THE FAULT WENT BACK TO SFCC-1. SWAP BOTH COMPUTER FOR T/S AND THE FAULT FOLLOW TO SFCC-2. SWAP LOCKING FOR CONFIRMATION ON POSITIVE FIX OF SLATS LOCKED, RTFL. UNLOCKED FOR CLEARING ACTION REMOVED AND REPLACED #1 SFCC COMPUTER PER AMM 27-51-34. AMM 27-51-00-740-002-A. NO FAULTS FOUND ON BOTH #1 AND #2 SFCC COMPUTERS. PERFORMED OPERATIONAL TEST OF THE LAND CAT 3 CAPABILITY. PER AMM 22-97-00-710-001-A. TEST PASS AIRCRAFT PERFORMED BITE TEST OF THE SLAT AND FLAP CONTROL COMPUTERS PER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1011794  SN OFF 3739 COMPUTER, SLAT   OFF 31-2750-9-0001 3739 O
